# SDR VNAA2014100200002

- Difficulty date: October 2, 2014
- Submitted: October 10, 2014
- Operation: Air carrier
- Aircraft: N254PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7935
- Aircraft time: 25,559 hours, 25,631 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Out Of Rig
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED GEAR DISAGREE WARNING MESSAGE DURING FLIGHT. LEFT GEAR SHOWED DASHES. MANUAL RELEASE WORKED NORMALLY.  RETURNED TO FIELD AND LANDED WITHOUT INCIDENT. MAINTENANCE TROUBLESHOT AND FOUND PROXIMITY SENSOR ELECTRONIC UNIT FLAGGING LEFT LANDING GEAR UPLOCK SENSOR AND FOUND TARGET GAP OUT OF RIG.  MAINTENANCE ADJUSTED SENSOR GAP AND PERFORMED CHECKS PER AIRCRAFT MAINTENANCE MANUALS. AIRCRAFT RELEASED FOR SERVICE.
